Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 66, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 31, 2016, 8:58 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 77 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2016, 8:58 PM EDT (00:58 UTC)
- Expired
- Jul 31, 2016, 10:15 PM EDT
- In force
- 77 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA
The radar
The State College radar (KCCX), 133 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 9:10 PM EDT | TSTM WND DMG | Riverside, PA | TREES AND WIDES DOWN ON SUNBURY ROAD. TREE BLOCKING ROAD. |
| Jul 31, 9:25 PM EDT | TSTM WND DMG | Elysburg, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 988 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
669
WUUS51 KCTP 010058
SVRCTP
PAC037-093-097-010215-
/O.NEW.KCTP.SV.W.0066.160801T0058Z-160801T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT SUN JUL 31 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1015 PM EDT.
* AT 858 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RIVERSIDE...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE
POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SHAMOKIN...SUNBURY...NORTHUMBERLAND...DANVILLE...KULPMONT...
MOUNT CARMEL...ASHLAND...BLOOMSBURG...RUPERT...ARISTES...
MARSHALLTON...RIVERSIDE...LOCUSTDALE...NUMIDIA...ELYSBURG...
SHUMANS...MOORESBURG...STONINGTON...
CATAWISSA AND FAIRVIEW-FERNDALE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LIMESTONEVILLE AND BUCKHORN EXITS...SPECIFICALLY FROM MILE MARKERS
217 TO 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4088 7629 4080 7631 4072 7652 4081 7682
4103 7676 4096 7621 4095 7621
TIME...MOT...LOC 0058Z 283DEG 21KT 4093 7670
HAIL...1.00IN
WIND...60MPH
$$
KF2 follow-up statements
307
WWUS51 KCTP 010118
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT SUN JUL 31 2016
PAC037-093-097-010215-
/O.CON.KCTP.SV.W.0066.000000T0000Z-160801T0215Z/
COLUMBIA PA-NORTHUMBERLAND PA-MONTOUR PA-
918 PM EDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHERN COLUMBIA...SOUTHEASTERN NORTHUMBERLAND AND SOUTHEASTERN
MONTOUR COUNTIES...
AT 917 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELYSBURG...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SHAMOKIN...DANVILLE...KULPMONT...MOUNT CARMEL...ASHLAND...
BLOOMSBURG...RUPERT...ARISTES...MARSHALLTON...RIVERSIDE...
LOCUSTDALE...NUMIDIA...ELYSBURG...STONINGTON...CATAWISSA...
FAIRVIEW-FERNDALE...KNOEBELS GROVE...WILBURTON NUMBER TWO...
TREVORTON AND SLABTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4088 7629 4080 7631 4072 7652 4078 7673
4101 7664 4099 7650 4092 7625
TIME...MOT...LOC 0117Z 289DEG 22KT 4088 7654
HAIL...1.00IN
WIND...60MPH
$$
KF618
WWUS51 KCTP 010149
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 PM EDT SUN JUL 31 2016
PAC093-010158-
/O.CAN.KCTP.SV.W.0066.000000T0000Z-160801T0215Z/
MONTOUR PA-
949 PM EDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTOUR COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4076 7662 4088 7644 4080 7631 4072 7652
4074 7661
TIME...MOT...LOC 0148Z 317DEG 14KT 4077 7647
$$
PAC037-097-010215-
/O.CON.KCTP.SV.W.0066.000000T0000Z-160801T0215Z/
COLUMBIA PA-NORTHUMBERLAND PA-
949 PM EDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTH CENTRAL COLUMBIA AND SOUTHEASTERN NORTHUMBERLAND
COUNTIES...
AT 948 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KULPMONT...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...50 TO 60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
KULPMONT...SHAMOKIN...MOUNT CARMEL...ASHLAND...FAIRVIEW-FERNDALE...
ARISTES...MARSHALLTON...LOCUSTDALE...WILBURTON NUMBER TWO...WILBURTON
NUMBER ONE...MARION HEIGHTS...CENTRALIA AND EDGEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4076 7662 4088 7644 4080 7631 4072 7652
4074 7661
TIME...MOT...LOC 0148Z 317DEG 14KT 4077 7647
HAIL...0.75IN
WIND...60MPH
$$
KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:51 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 31, 7:51 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service State College PA 751 PM EDT SUN JUL 31 2016 .SYNOPSIS... The deep moisture is now to our east and the slow drying out will continue for the next few days as a week 500 mb trough works its way over the western Atlantic ridge. Another ridge develops to our west this week and warm weather will return around midweek. The surge of warm air will peak late in the week ahead of a strong cold front. The 52 member NAEFS implies much cooler and drier air could move over our region next weekend. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... Mostly garden variety showers and isolated storms to deal with this evening...with the exception of one long lived cell which has produced wind damage over Clinton County and continues to display decent hail signature as it tracks into Union County at mid evening. HRRRV2 handling convection well...having indicated increased chance of shower and thunderstorms along and north of a line from Bradford to Williamsport this evening. Expect dissipation of all activity after sunset with most areas rainfree after midnight. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH MONDAY NIGHT/... Very low POPS overnight Monday into Monday morning. Some spotty areas of patchy fog and hazy. Pesky high dew points in the east/southeast persist still. Hard to get below 70 when dew points are in the 70s in southeast. Temperatures close to normal and overall moisture as PW values continue to drop. The GFS/GEFS/SREF all show higher PW air to east and some instability. Thus cannot rule out the chance of showers and isolated thunderstorms in the afternoon. Tried to show highest probabilities mainly to east. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Main upper level trough axis slowly moves to the East Coast. Closer to the backside of this trough with cyclonic flow an isolated shower is possible over our eastern most counties with some afternoon instability. A strong ridge over the Great Lakes with dry northwest flow into PA and cooler air with building high pressure at the surface will lead to mostly sunny skies across the rest of PA. Temps will be seasonable in the 80s. A Short-wave tries to move through the upper level ridge Wednesday with just a isolated convection possible most likely over the Laurel Mountains. Temps will be a tad warmer under mostly sunny skies again. Still under the ridge for Thursday but increasing instability and diffluent flow aloft may lead to isolated afternoon or evening convection again favoring development over the mountains but across a braoder region. In general the models have been over-estimating POPs and precipitation in this typical summer pattern. With temps rising each day, Friday looks to be the warmest day of the week reaching up into the low 90s in some areas through the Susquehanna Valley. Heat and increasing humidity are expected to fuel thunderstorms by late in the day in advance of a cold front which will move southeast across the region Friday night. Models try to push this front south into VA. With the front near the Mason-Dixon line Saturday morning there will linger the chance for showers and isolated thunderstorms. Northern and central PA will certainly see noticeably drier cooler air Saturday and eventually this should make it south into the lower Susquehanna Valley as well. Saturday night will be markedly cooler across central PA. GFS and ECMWF diverge on solutions for the second half of the weekend. ECMWF has a dry sunny seasonable day on Sunday across PA. The GFS on the other hand tries to bring precip back into northern PA Saturday night but it looks suspecious at this point. Will wait to see if this continues with later model runs. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... Regional radar at 21Z showing widely sct shra/tsra developing across central Pa ahead of low pressure trough over the Grt Lks. Although KBFD is the only airfield to have been affected so far, latest model data supports the chance of a brief vis-reducing shra/tsra thru this evening across most of central Pa. Based on output from the latest SPC SSEO, the region least susceptible appears to be around KMDT/KLNS. Sct shra/tsra should diminish toward midnight, as blyr cools and stabilizes. Focus then shifts toward potential of late night fog. In general, the best chance of sig vis reductions, based on SREF/downscaled NAM, will be across nw mtns in vicinity of KBFD. However, any location that receives rainfall this evening will be susceptible to sig vis reductions from fog late tonight. Patchy am fog should burn off by 14-16Z Monday. Another trough of low pressure will swing down from the Grt Lks Monday aftn, producing another round of sct shra/tsra during the aftn/evening, causing a brief vis reduction in spots. OUTLOOK... TUE...Am fog possible. WED...No sig wx expected. THU...Isold pm tsra impacts possible western Pa. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Grumm NEAR TERM...Grumm/DeVoir SHORT TERM...Grumm LONG TERM...Watson AVIATION...Grumm/Fitzgerald
Hazardous weather outlook, Jul 31, 4:52 AM EDT, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 452 AM EDT SUN JUL 31 2016 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-010900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 452 AM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 31, 7:37 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT SUN JUL 31 2016
PAZ049-010000-
UNION PA-
737 PM EDT SUN JUL 31 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION COUNTY UNTIL 800
PM EDT...
AT 737 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CARROLL...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SPRUCE RUN RESERVOIR...SAND BRIDGE STATE PARK...FOREST HILL...R.B.
WINTER STATE PARK AND HARTLETON.
LAT...LON 4098 7702 4092 7707 4089 7714 4097 7723
4098 7722 4104 7715 4107 7714 4107 7711
4108 7708 4109 7700 4110 7697 4103 7696
TIME...MOT...LOC 2337Z 305DEG 15KT 4107 7717
KFLocal storm report, Jul 31, 8:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 5 NE MIFFLINBURG 40.97N 76.98W
07/31/2016 UNION PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1601776
MACHLocal storm report, Jul 31, 8:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG RENOVO 41.33N 77.75W
07/31/2016 CLINTON PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM TSTM WND DMG 5 NE MIFFLINBURG 40.97N 76.98W
07/31/2016 UNION PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1601775 CTP1601776
MACHLocal storm report, Jul 31, 8:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
833 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG HYNER 41.30N 77.67W
07/31/2016 CLINTON PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1601777
KFSpecial weather statement, Jul 31, 8:38 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
838 PM EDT SUN JUL 31 2016
PAZ051-052-010115-
MONTOUR PA-NORTHUMBERLAND PA-
838 PM EDT SUN JUL 31 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND AND
MONTOUR COUNTIES UNTIL 915 PM EDT...
AT 838 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MONTANDON...MOVING EAST AT 15 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SUNBURY...NORTHUMBERLAND...MILTON...DANVILLE...STONINGTON...
RIVERSIDE...MONTANDON...TREVORTON...MOORESBURG...SNYDERTOWN...
SEVEN POINTS...LEWISBURG...NEW COLUMBIA AND MECHANICSVILLE.
LAT...LON 4076 7664 4082 7684 4085 7681 4088 7680
4089 7683 4092 7686 4095 7688 4098 7688
4099 7687 4105 7686 4102 7656 4100 7656
TIME...MOT...LOC 0038Z 285DEG 13KT 4095 7685
KFLocal storm report, Jul 31, 8:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL CARROLL 41.06N 77.23W
07/31/2016 M1.00 INCH CLINTON PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1601778
KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:38 PM EDT | Special Weather Statement | CTP | Montour, Northumberland | 37 min |
| Jul 31, 9:52 PM EDT | Special Weather Statement | CTP | Schuylkill | 53 min |
| Jul 31, 10:59 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| Aug 1, 2:05 PM EDT | Special Weather Statement | CTP | Perry | 40 min |
| Aug 1, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 47 min |
| Aug 1, 2:20 PM EDT | Special Weather Statement | CTP | Adams | 25 min |
| Aug 1, 3:00 PM EDT | Special Weather Statement | CTP | Adams | 30 min |
| Aug 1, 3:03 PM EDT | Special Weather Statement | CTP | Cumberland | 27 min |
| Aug 1, 3:17 PM EDT | Special Weather Statement | CTP | Dauphin | 28 min |
| Aug 1, 3:21 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Aug 1, 3:32 PM EDT | Special Weather Statement | CTP | Juniata | 28 min |
| Aug 1, 3:36 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Aug 1, 3:59 PM EDT | Special Weather Statement | CTP | Juniata | 31 min |
| Aug 1, 4:08 PM EDT | Special Weather Statement | CTP | York | 22 min |
| Aug 1, 4:19 PM EDT | Special Weather Statement | CTP | Lebanon | 26 min |
| Aug 1, 4:24 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 36 min |
| Aug 1, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 92 min |
| Aug 1, 4:41 PM EDT | Special Weather Statement | CTP | York | 34 min |
| Aug 1, 5:23 PM EDT | Special Weather Statement | CTP | York | 37 min |
| Aug 1, 5:57 PM EDT | Special Weather Statement | CTP | Carbon | 48 min |
| Aug 1, 6:01 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan | 119 min |
| Aug 1, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 40 min |
| Aug 1, 6:46 PM EDT | Special Weather Statement | CTP | Montour | 14 min |
| Aug 1, 6:49 PM EDT | Special Weather Statement | CTP | Union | 26 min |
| Aug 1, 7:56 PM EDT | Special Weather Statement | CTP | Snyder | 49 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.